{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,16]],"date-time":"2026-03-16T16:21:17Z","timestamp":1773678077097,"version":"3.50.1"},"reference-count":12,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2012,7,1]],"date-time":"2012-07-01T00:00:00Z","timestamp":1341100800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["General Hospital Psychiatry"],"published-print":{"date-parts":[[2012,7]]},"DOI":"10.1016\/j.genhosppsych.2012.01.016","type":"journal-article","created":{"date-parts":[[2012,3,27]],"date-time":"2012-03-27T15:48:45Z","timestamp":1332863325000},"page":"436.e5-436.e7","source":"Crossref","is-referenced-by-count":8,"title":["Low-dose venlafaxine-induced severe rhabdomyolysis: a case report"],"prefix":"10.1016","volume":"34","author":[{"given":"Shiau-Shian","family":"Huang","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hsin-Yu","family":"Yang","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yu-Chen","family":"Lin","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Chin-Hong","family":"Chan","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0005","doi-asserted-by":"crossref","first-page":"925","DOI":"10.2174\/0929867043455594","article-title":"Trends in the development of new antidepressants. Is there a light at the end of the tunnel?","volume":"11","author":"Pacher","year":"2004","journal-title":"Curr Med Chem"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0010","series-title":"Stahl's essential psychopharmacology","first-page":"544","article-title":"Neuroscientific basis and practical applications","author":"Stahl","year":"2008"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0015","doi-asserted-by":"crossref","first-page":"704","DOI":"10.1016\/S0196-0644(97)70093-3","article-title":"Seizures, ventricular tachycardia, and rhabdomyolysis as a result of ingestion of venlafaxine and lamotrigine","volume":"30","author":"Peano","year":"1997","journal-title":"Ann Emerg Med"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0020","first-page":"316","article-title":"Serotonin syndrome and rhabdomyolysis in venlafaxine poisoning: a case report","volume":"63","author":"Hanekamp","year":"2005","journal-title":"Neth J Med"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0025","doi-asserted-by":"crossref","first-page":"201","DOI":"10.1080\/10401230600801259","article-title":"Neuroleptic malignant syndrome and serotonin syndrome in the critical care setting: case analysis","volume":"18","author":"Kaufman","year":"2006","journal-title":"Ann Clin Psychiatry"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0030","first-page":"562","article-title":"Severe rhabdomyolysis following venlafaxine overdose","volume":"27","author":"Pascale","year":"2005","journal-title":"Ther Drug Monit"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0035","series-title":"Stahl's essential psychopharmacology","first-page":"547","article-title":"Neuroscientific basis and practical applications","author":"Stahl","year":"2008"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0040","doi-asserted-by":"crossref","first-page":"97","DOI":"10.2131\/jts.32.97","article-title":"Venlafaxine ingestion is associated with rhabdomyolysis in adults: a case series","volume":"32","author":"Wilson","year":"2007","journal-title":"J Toxicol Sci"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0045","doi-asserted-by":"crossref","first-page":"90","DOI":"10.1016\/S0929-6646(09)60115-7","article-title":"Neuroleptic malignant syndrome after the use of venlafaxine in a patient with generalized anxiety disorder","volume":"105","author":"Lu","year":"2006","journal-title":"J Formos Med Assoc"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0050","doi-asserted-by":"crossref","first-page":"620","DOI":"10.1097\/JCP.0b013e3181ee2ae7","article-title":"Venlafaxine-associated serotonin syndrome causing severe rhabdomyolysis and acute renal failure in a patient with idiopathic Parkinson disease","volume":"30","author":"Rajapakse","year":"2010","journal-title":"J Clin Psychopharmacol"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0055","doi-asserted-by":"crossref","first-page":"87","DOI":"10.1046\/j.1365-2710.1999.00201.x","article-title":"Clinically significant pharmacokinetic drug interactions between antiepileptic drugs","volume":"24","author":"Tanaka","year":"1999","journal-title":"J Clin Pharm Ther"},{"key":"10.1016\/j.genhosppsych.2012.01.016_bb0065","series-title":"Stahl's essential psychopharmacology","first-page":"604","article-title":"Neuroscientific basis and practical applications","author":"Stahl","year":"2008"}],"container-title":["General Hospital Psychiatry"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S016383431200031X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S016383431200031X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2018,11,24]],"date-time":"2018-11-24T22:25:59Z","timestamp":1543098359000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S016383431200031X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2012,7]]},"references-count":12,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2012,7]]}},"alternative-id":["S016383431200031X"],"URL":"https:\/\/doi.org\/10.1016\/j.genhosppsych.2012.01.016","relation":{},"ISSN":["0163-8343"],"issn-type":[{"value":"0163-8343","type":"print"}],"subject":[],"published":{"date-parts":[[2012,7]]}}}